# SDR SIMA200631704

- Difficulty date: November 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 05845
- Condition: Faulty
- Location: Lt Te Flap
- Part time: 309 hours, 319 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON DESCENT THROUGH 16,000 WITH VMC-ICING CONDITIONS.  NO EMERGENCY DECLARED.  THE FLAPS DID NOT MOVE WHEN 9 DEGREES POSITION WAS SELECTED.  RMU AND EICAS BOTH INDICATED ZERO, ONLY MESSAGE WAS FLAP FAIL.  COMPLIED WITH AMERICAN EAGLE DOCUMENT EM-27-010.  TROUBLESHOT, IAW FIM 27-51-00-810-516-A.  REMOVED AND REPLACED LEFT FLAP VELOCITY SENSOR IAW EMB AMM 27-51-13.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
